# SDR DALA2019020300696

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 69,904 hours, 9,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DOOR 4R, CORROSION FOUND ON SEAT TRACK JUST AFT OF RIGHT AFT LAV. REPLACED SEAT TRACK PER SRM 53-00-15-283.
